ISMP
ISMP ISMP
 
     
 
ISMP
December 2016

In this month’s issue:

  • Do not let "Depo-"medications be a depot for mistakes

SAFETYwires

  • Buprenorphine can look like HYDROmorphone.
  • Harm from fluoroquinolones.
  • Misuse of new insulin strengths.
  • Revision to drug name pairs with tall man letters.
  • NAN Alert about injectable syringe leakage.

Special announcements:

  • Special Recognition to our 2016 Long-Term Care AdviseERR Clinical Advisory Board.
  • Happy Holidays from the staff and trustees at the Institute for Safe Medication Practices. 
    We wish you joy, health, and happiness this holiday season!

Report medication errors to ISMP. Share your medication safety stories and error reports in confidence by calling ISMP 1-800-FAILSAF(E), via our website (www.ismp.org/merp), or by email (ismpinfo@ismp.org). Reporter identity and location remain strictly confidential and are never published. Anonymous reports are also accepted. 

Resources
Main Page
Premiere Issue
Past Issues
Nursing CEs
Subscribe
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Long Term Care
Consumer
Home | Contact UsEmployment  |   Legal Notices | Privacy Policy | Help Support ISMP
 Med-ERRS | Medication Safety Officer Society Medication Safety Officers Society | Consumer Medication Safety For consumers
ISMP Canada | ISMP Spain  | ISMP Brasil  | International Group  | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2018 Institute for Safe Medication Practices. All rights reserved

ISMP
ISMP